69838members
367079posts
cancel
Showing results for 
Search instead for 
Did you mean: 

no lump or thickening - confused

4 REPLIES 4
Member

Re: no lump or thickening - confused

changes in hormones can cause breast changes, and that would not be surprising if you have just come off the pill, You dont say what symptoms you are having. It is probably nothing, but if it is persisting you should probably get it checked out just for reassurance (but if its just started and you have only recently stopped the pill you might want to give it a week or too)
.
Member

Re: no lump or thickening - confused

Thanks donna. I am waiting to hear from the breast clinic as my GP asked if I wanted him to refer me. The way he said it though was just for my own reassurance.
I am very confused at the moment though as I have other currently undiagnosed problems going on in my body and before my breast problems started I had come off the pill after a long time so my head is in a right mess
x
Member

Re: no lump or thickening - confused

Hi Beck

If you are concerned ask to be referred on.

 

I knew something was different with my breast, GP said nothing to worry about then consultant said the same. However my mammogram showed a lump which was cancer

I am sure yours is nothing but keep pushing until you get the all clear

Good lluck

Donna x

Member

Re: no lump or thickening - confused

Hi Beck72

 

Whilst you are waiting for theother users to reply with their experience and knowledge you might find it helpful to talk your questions thorugh with a member of staff on the helpline.  Here you can share your thoughts and concerns with someone who will offer you a listening ear as well as emotional support and practical information. The number to call is 0808 800 6000 and lines are open weekdays 9 to 5pm and  Saturday

10 to 2pm.

 

Best wishes Sam, BCC Facilitator   

Member

no lump or thickening - confused

Is it possible to have breast cancer if you cant even find a lump or any thickening? I couldnt find anything and my GP couldnt either after a good examination of breasts and underarms. He also said my breasts are normal shape for my age.

Also could coming off the pill after over 10 years cause breasts to change and feel different.